About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Jul 23, 2019 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Ive been on 25 mg of pristiq for about a month now. Ive had the nasty side effects and ive decided i want to get off of this med. I cant stand whats been going on in my mind since ive been on this med. I dont know for sure if i have to taper or not? Im terrified to be honest because i dont want to fall into a deep depression. I was on prozac before this and i honestly believe that drug threw me into a depression, i had originally gotten on prozac because my anxiety was popping back up. I got on it and felt terrible. Then i got on pristiq and a lot of side effects, not as bad as prozac but just enough to make me want to stop. Ive had brain fog, insomnia, weird thoughts before falling asleep, nervousness, irritability, lack of concentration, i believe it started to effect my short term memory as well. I just want it to stop. Im seeing my doc in the morning so, i hope to get something started.